March  2014, 4(1): 17-44. doi: 10.3934/mcrf.2014.4.17

Controllability to trajectories for some parabolic systems of three and two equations by one control force

1. 

Aix-Marseille University, LATP UMR 7353, France, France

2. 

Aix-Marseille University, CPT UMR 7332, France

3. 

Instituto de Matemáticas, Universidad Nacional Autónoma de México, Mexico

Received  May 2012 Revised  November 2012 Published  December 2013

We present a controllability result for a class of linear parabolic systems of $3$ equations. We establish a global Carleman estimate for the solutions of systems of $2$ parabolic equations coupled with first order terms. Stability results for inverse coefficients problems are deduced.
Citation: Assia Benabdallah, Michel Cristofol, Patricia Gaitan, Luz de Teresa. Controllability to trajectories for some parabolic systems of three and two equations by one control force. Mathematical Control and Related Fields, 2014, 4 (1) : 17-44. doi: 10.3934/mcrf.2014.4.17
References:
[1]

F. Ammar Khodja, A. Benabdallah, C. Dupaix and I. Kostine, Controllability to the trajectories of phase-field models by one control force, SIAM J. Control Optim., 42 (2003), 1661-1680. doi: 10.1137/S0363012902417826.

[2]

F. Ammar Khodja, A. Benabdallah, C. Dupaix and I. Kostine, Null controllability of some systems of parabolic type by one control force, ESAIM Control Optim. Calc. Var., 11 (2005), 426-448. doi: 10.1051/cocv:2005013.

[3]

F. Ammar-Khodja, A. Benabdallah and C. Dupaix, Null controllability of some reaction-diffusion systems with one control force, J. Math. Anal. Appl., 320 (2006), 928-943. doi: 10.1016/j.jmaa.2005.07.060.

[4]

F. Ammar-Khodja, A. Benabdallah, C. Dupaix and M. González-Burgos, A generalization of the Kalman rank condition for time-dependent coupled linear parabolic systems, Differ. Equ. Appl., 1 (2009), 427-457. doi: 10.7153/dea-01-24.

[5]

F. Ammar-Khodja, A. Benabdallah, C. Dupaix and M. González-Burgos, A Kalman rank condition for the localized distributed controllability of a class of linear parabolic systems, J. Evol. Equ., 9 (2009), 267-291. doi: 10.1007/s00028-009-0008-8.

[6]

F. Ammar-Khodja, A. Benabdallah, M. González-Burgos and L. de Teresa, The Kalman condition for the boundary controllability of coupled parabolic systems. Bounds on biorthogonal families to complex matrix exponentials, J. Math. Pures Appl. (9), 96 (2011), 555-590. doi: 10.1016/j.matpur.2011.06.005.

[7]

F. Ammar-Khodja, A. Benabdallah, M. González-Burgos and L. de Teresa, Recent results on the controllability of linear coupled parabolic problems: A survey, Math. Control Relat. Fields, 1 (2011), 267-306. doi: 10.3934/mcrf.2011.1.267.

[8]

A. Benabdallah, M. Cristofol, P. Gaitan and M. Yamamoto, Inverse problem for a parabolic system with two components by measurements of one component, Appl. Anal., 88 (2009), 683-709. doi: 10.1080/00036810802555490.

[9]

O. Bodart, M. González-Burgos and R. Pérez-García, Insensitizing controls for a heat equation with a nonlinear term involving the state and the gradient, Nonlinear Anal., 57 (2004), 687-711. doi: 10.1016/j.na.2004.03.012.

[10]

A. L. Bukhgeĭm and M. V. Klibanov, Uniqueness in the large of a class of multidimensional inverse problems, Soviet Math. Dokl., 17 (1981), 244-247.

[11]

H. Cartan, Calcul Différentiel, Hermann, Paris, 1967.

[12]

M. Chapouly, Contrôlabilité d'Équations Issues de la Mécanique des Fluides, Thèse pour obtenir le grade de Docteur en Mathématiques, Université de Paris 11, 2009.

[13]

M. Cristofol, P. Gaitan and H. Ramoul, Inverse problems for a 2X2 reaction-diffusion system using a Carleman estimate with one observation, Inverse Problems, 22 (2006), 1561-1573. doi: 10.1088/0266-5611/22/5/003.

[14]

M. Cristofol, P. Gaitan, H. Ramoul and M. Yamamoto, Identification of two coefficients with data of one component for a nonlinear parabolic system, Applicable Analysis, 91 (2012), 2073-2081. doi: 10.1080/00036811.2011.583240.

[15]

A. Doubova, E. Fernández-Cara, M. González-Burgos and E. Zuazua, On the controllability of parabolic systems with a nonlinear term involving the state and the gradient, SIAM J. Control Optim., 41 (2002), 798-819. doi: 10.1137/S0363012901386465.

[16]

E. Fernández-Cara, Null controllability of the semilinear heat equation, ESAIM Control Optim. Calc. Var., 2 (1997), 87-103. doi: 10.1051/cocv:1997104.

[17]

E. Fernández-Cara, M. González-Burgos and L. de Teresa, Boundary controllability of parabolic coupled equations, J. Funct. Anal., 259 (2010), 1720-1758. doi: 10.1016/j.jfa.2010.06.003.

[18]

E. Fernández-Cara, S. Guerrero, O. Yu. Imanuvilov and J.-P. Puel, Local exact controllability of the Navier-Stokes system, J. Math. Pures Appl. (9), 83 (2004), 1501-1542. doi: 10.1016/j.matpur.2004.02.010.

[19]

A. Fursikov and O. Yu. Imanuvilov, Controllability of Evolution Equations, Lecture Notes Series, 34, Seoul National University, Research Institute of Mathematics, Global Analysis Research Center, Seoul, 1996.

[20]

M. González-Burgos and R. Pérez-García, Controllability results for some nonlinear coupled parabolic systems by one control force, Asymptot. Anal., 46 (2006), 123-162.

[21]

M. González-Burgos and L. de Teresa, Controllability results for cascade systems of $m$ coupled parabolic PDEs by one control force, Port. Math., 67 (2010), 91-113. doi: 10.4171/PM/1859.

[22]

S. Guerrero, Null controllability of some systems of two parabolic equations with one control force, SIAM J. Control Optim., 46 (2007), 379-394. doi: 10.1137/060653135.

[23]

O. Yu. Imanuvilov and M. Yamamoto, Carleman inequalities for parabolic equations in Sobolev spaces of negative order and exact controllability for semilinear parabolic equations, Publ. Res. Inst. Math. Sci., 39 (2003), 227-274. doi: 10.2977/prims/1145476103.

[24]

O. Yu. Imanuvilov, V. Isakov and M. Yamamoto, An inverse problem for dynamical Lamé systems with two sets of boundary, Comm. Pure Appl. Math., LVI (2003), 1366-1382.

[25]

J.-L. Lions and E. Magenes, Non-Homogeneous Boundary Value Problems and Applications. Vol. I, Die Grundlehren der mathematischen Wissenschaften, Band 181, Springer-Verlag, New York-Heidelberg, 1972.

[26]

K. Mauffrey, On the null controllability of a parabolic system with non-constant coefficients by one or two control forces, J. Math. Pures Appl. (9), 99 (2013), 187-210. doi: 10.1016/j.matpur.2012.06.010.

[27]

L. Roques and M. Cristofol, The inverse problem of determining several coefficients in a nonlinear Lotka-Volterra system, Inverse Problems, 28 (2012), 075007, 12 pp. doi: 10.1088/0266-5611/28/7/075007.

[28]

L. de Teresa, Insensitizing controls for a semilinear heat equation, Comm. Partial Differential Equations, 25 (2000), 39-72. doi: 10.1080/03605300008821507.

[29]

K. Vo-Khac, Distributions, Analyse de Fourier, Opérateurs aux Dérivées Partielles: Cours et Exercices Résolus, avec Une étude Introductive sur des Espaces Vectoriels Topologiques. Tome II, Vuibert, Paris, 1972.

[30]

M. Wang, Stability and Hopf bifurcation for a prey-predator model with prey-stage structure and diffusion, Math. Biosci., 212 (2008), 149-160. doi: 10.1016/j.mbs.2007.08.008.

show all references

References:
[1]

F. Ammar Khodja, A. Benabdallah, C. Dupaix and I. Kostine, Controllability to the trajectories of phase-field models by one control force, SIAM J. Control Optim., 42 (2003), 1661-1680. doi: 10.1137/S0363012902417826.

[2]

F. Ammar Khodja, A. Benabdallah, C. Dupaix and I. Kostine, Null controllability of some systems of parabolic type by one control force, ESAIM Control Optim. Calc. Var., 11 (2005), 426-448. doi: 10.1051/cocv:2005013.

[3]

F. Ammar-Khodja, A. Benabdallah and C. Dupaix, Null controllability of some reaction-diffusion systems with one control force, J. Math. Anal. Appl., 320 (2006), 928-943. doi: 10.1016/j.jmaa.2005.07.060.

[4]

F. Ammar-Khodja, A. Benabdallah, C. Dupaix and M. González-Burgos, A generalization of the Kalman rank condition for time-dependent coupled linear parabolic systems, Differ. Equ. Appl., 1 (2009), 427-457. doi: 10.7153/dea-01-24.

[5]

F. Ammar-Khodja, A. Benabdallah, C. Dupaix and M. González-Burgos, A Kalman rank condition for the localized distributed controllability of a class of linear parabolic systems, J. Evol. Equ., 9 (2009), 267-291. doi: 10.1007/s00028-009-0008-8.

[6]

F. Ammar-Khodja, A. Benabdallah, M. González-Burgos and L. de Teresa, The Kalman condition for the boundary controllability of coupled parabolic systems. Bounds on biorthogonal families to complex matrix exponentials, J. Math. Pures Appl. (9), 96 (2011), 555-590. doi: 10.1016/j.matpur.2011.06.005.

[7]

F. Ammar-Khodja, A. Benabdallah, M. González-Burgos and L. de Teresa, Recent results on the controllability of linear coupled parabolic problems: A survey, Math. Control Relat. Fields, 1 (2011), 267-306. doi: 10.3934/mcrf.2011.1.267.

[8]

A. Benabdallah, M. Cristofol, P. Gaitan and M. Yamamoto, Inverse problem for a parabolic system with two components by measurements of one component, Appl. Anal., 88 (2009), 683-709. doi: 10.1080/00036810802555490.

[9]

O. Bodart, M. González-Burgos and R. Pérez-García, Insensitizing controls for a heat equation with a nonlinear term involving the state and the gradient, Nonlinear Anal., 57 (2004), 687-711. doi: 10.1016/j.na.2004.03.012.

[10]

A. L. Bukhgeĭm and M. V. Klibanov, Uniqueness in the large of a class of multidimensional inverse problems, Soviet Math. Dokl., 17 (1981), 244-247.

[11]

H. Cartan, Calcul Différentiel, Hermann, Paris, 1967.

[12]

M. Chapouly, Contrôlabilité d'Équations Issues de la Mécanique des Fluides, Thèse pour obtenir le grade de Docteur en Mathématiques, Université de Paris 11, 2009.

[13]

M. Cristofol, P. Gaitan and H. Ramoul, Inverse problems for a 2X2 reaction-diffusion system using a Carleman estimate with one observation, Inverse Problems, 22 (2006), 1561-1573. doi: 10.1088/0266-5611/22/5/003.

[14]

M. Cristofol, P. Gaitan, H. Ramoul and M. Yamamoto, Identification of two coefficients with data of one component for a nonlinear parabolic system, Applicable Analysis, 91 (2012), 2073-2081. doi: 10.1080/00036811.2011.583240.

[15]

A. Doubova, E. Fernández-Cara, M. González-Burgos and E. Zuazua, On the controllability of parabolic systems with a nonlinear term involving the state and the gradient, SIAM J. Control Optim., 41 (2002), 798-819. doi: 10.1137/S0363012901386465.

[16]

E. Fernández-Cara, Null controllability of the semilinear heat equation, ESAIM Control Optim. Calc. Var., 2 (1997), 87-103. doi: 10.1051/cocv:1997104.

[17]

E. Fernández-Cara, M. González-Burgos and L. de Teresa, Boundary controllability of parabolic coupled equations, J. Funct. Anal., 259 (2010), 1720-1758. doi: 10.1016/j.jfa.2010.06.003.

[18]

E. Fernández-Cara, S. Guerrero, O. Yu. Imanuvilov and J.-P. Puel, Local exact controllability of the Navier-Stokes system, J. Math. Pures Appl. (9), 83 (2004), 1501-1542. doi: 10.1016/j.matpur.2004.02.010.

[19]

A. Fursikov and O. Yu. Imanuvilov, Controllability of Evolution Equations, Lecture Notes Series, 34, Seoul National University, Research Institute of Mathematics, Global Analysis Research Center, Seoul, 1996.

[20]

M. González-Burgos and R. Pérez-García, Controllability results for some nonlinear coupled parabolic systems by one control force, Asymptot. Anal., 46 (2006), 123-162.

[21]

M. González-Burgos and L. de Teresa, Controllability results for cascade systems of $m$ coupled parabolic PDEs by one control force, Port. Math., 67 (2010), 91-113. doi: 10.4171/PM/1859.

[22]

S. Guerrero, Null controllability of some systems of two parabolic equations with one control force, SIAM J. Control Optim., 46 (2007), 379-394. doi: 10.1137/060653135.

[23]

O. Yu. Imanuvilov and M. Yamamoto, Carleman inequalities for parabolic equations in Sobolev spaces of negative order and exact controllability for semilinear parabolic equations, Publ. Res. Inst. Math. Sci., 39 (2003), 227-274. doi: 10.2977/prims/1145476103.

[24]

O. Yu. Imanuvilov, V. Isakov and M. Yamamoto, An inverse problem for dynamical Lamé systems with two sets of boundary, Comm. Pure Appl. Math., LVI (2003), 1366-1382.

[25]

J.-L. Lions and E. Magenes, Non-Homogeneous Boundary Value Problems and Applications. Vol. I, Die Grundlehren der mathematischen Wissenschaften, Band 181, Springer-Verlag, New York-Heidelberg, 1972.

[26]

K. Mauffrey, On the null controllability of a parabolic system with non-constant coefficients by one or two control forces, J. Math. Pures Appl. (9), 99 (2013), 187-210. doi: 10.1016/j.matpur.2012.06.010.

[27]

L. Roques and M. Cristofol, The inverse problem of determining several coefficients in a nonlinear Lotka-Volterra system, Inverse Problems, 28 (2012), 075007, 12 pp. doi: 10.1088/0266-5611/28/7/075007.

[28]

L. de Teresa, Insensitizing controls for a semilinear heat equation, Comm. Partial Differential Equations, 25 (2000), 39-72. doi: 10.1080/03605300008821507.

[29]

K. Vo-Khac, Distributions, Analyse de Fourier, Opérateurs aux Dérivées Partielles: Cours et Exercices Résolus, avec Une étude Introductive sur des Espaces Vectoriels Topologiques. Tome II, Vuibert, Paris, 1972.

[30]

M. Wang, Stability and Hopf bifurcation for a prey-predator model with prey-stage structure and diffusion, Math. Biosci., 212 (2008), 149-160. doi: 10.1016/j.mbs.2007.08.008.

[1]

Xinchi Huang, Atsushi Kawamoto. Inverse problems for a half-order time-fractional diffusion equation in arbitrary dimension by Carleman estimates. Inverse Problems and Imaging, 2022, 16 (1) : 39-67. doi: 10.3934/ipi.2021040

[2]

Xinchi Huang, Masahiro Yamamoto. Carleman estimates for a magnetohydrodynamics system and application to inverse source problems. Mathematical Control and Related Fields, 2022  doi: 10.3934/mcrf.2022005

[3]

Matthias Eller, Daniel Toundykov. Carleman estimates for elliptic boundary value problems with applications to the stablization of hyperbolic systems. Evolution Equations and Control Theory, 2012, 1 (2) : 271-296. doi: 10.3934/eect.2012.1.271

[4]

Svetlana Matculevich, Pekka Neittaanmäki, Sergey Repin. A posteriori error estimates for time-dependent reaction-diffusion problems based on the Payne--Weinberger inequality. Discrete and Continuous Dynamical Systems, 2015, 35 (6) : 2659-2677. doi: 10.3934/dcds.2015.35.2659

[5]

Hideki Murakawa. Fast reaction limit of reaction-diffusion systems. Discrete and Continuous Dynamical Systems - S, 2021, 14 (3) : 1047-1062. doi: 10.3934/dcdss.2020405

[6]

Wilhelm Stannat, Lukas Wessels. Deterministic control of stochastic reaction-diffusion equations. Evolution Equations and Control Theory, 2021, 10 (4) : 701-722. doi: 10.3934/eect.2020087

[7]

Abderrahim Azouani, Edriss S. Titi. Feedback control of nonlinear dissipative systems by finite determining parameters - A reaction-diffusion paradigm. Evolution Equations and Control Theory, 2014, 3 (4) : 579-594. doi: 10.3934/eect.2014.3.579

[8]

Ching-Shan Chou, Yong-Tao Zhang, Rui Zhao, Qing Nie. Numerical methods for stiff reaction-diffusion systems. Discrete and Continuous Dynamical Systems - B, 2007, 7 (3) : 515-525. doi: 10.3934/dcdsb.2007.7.515

[9]

Laurent Desvillettes, Klemens Fellner. Entropy methods for reaction-diffusion systems. Conference Publications, 2007, 2007 (Special) : 304-312. doi: 10.3934/proc.2007.2007.304

[10]

A. Dall'Acqua. Positive solutions for a class of reaction-diffusion systems. Communications on Pure and Applied Analysis, 2003, 2 (1) : 65-76. doi: 10.3934/cpaa.2003.2.65

[11]

Yan-Yu Chen, Yoshihito Kohsaka, Hirokazu Ninomiya. Traveling spots and traveling fingers in singular limit problems of reaction-diffusion systems. Discrete and Continuous Dynamical Systems - B, 2014, 19 (3) : 697-714. doi: 10.3934/dcdsb.2014.19.697

[12]

Hongwei Chen. Blow-up estimates of positive solutions of a reaction-diffusion system. Conference Publications, 2003, 2003 (Special) : 182-188. doi: 10.3934/proc.2003.2003.182

[13]

Bedr'Eddine Ainseba, Mostafa Bendahmane, Yuan He. Stability of conductivities in an inverse problem in the reaction-diffusion system in electrocardiology. Networks and Heterogeneous Media, 2015, 10 (2) : 369-385. doi: 10.3934/nhm.2015.10.369

[14]

Dieter Bothe, Michel Pierre. The instantaneous limit for reaction-diffusion systems with a fast irreversible reaction. Discrete and Continuous Dynamical Systems - S, 2012, 5 (1) : 49-59. doi: 10.3934/dcdss.2012.5.49

[15]

El Mustapha Ait Ben Hassi, Farid Ammar khodja, Abdelkarim Hajjaj, Lahcen Maniar. Carleman Estimates and null controllability of coupled degenerate systems. Evolution Equations and Control Theory, 2013, 2 (3) : 441-459. doi: 10.3934/eect.2013.2.441

[16]

Victor Isakov. Carleman estimates for some anisotropic elasticity systems and applications. Evolution Equations and Control Theory, 2012, 1 (1) : 141-154. doi: 10.3934/eect.2012.1.141

[17]

Heather Finotti, Suzanne Lenhart, Tuoc Van Phan. Optimal control of advective direction in reaction-diffusion population models. Evolution Equations and Control Theory, 2012, 1 (1) : 81-107. doi: 10.3934/eect.2012.1.81

[18]

Mohamed Ouzahra. Approximate controllability of the semilinear reaction-diffusion equation governed by a multiplicative control. Discrete and Continuous Dynamical Systems - B, 2022, 27 (2) : 1075-1090. doi: 10.3934/dcdsb.2021081

[19]

José-Francisco Rodrigues, Lisa Santos. On a constrained reaction-diffusion system related to multiphase problems. Discrete and Continuous Dynamical Systems, 2009, 25 (1) : 299-319. doi: 10.3934/dcds.2009.25.299

[20]

Tan Bui-Thanh, Omar Ghattas. Analysis of the Hessian for inverse scattering problems. Part III: Inverse medium scattering of electromagnetic waves in three dimensions. Inverse Problems and Imaging, 2013, 7 (4) : 1139-1155. doi: 10.3934/ipi.2013.7.1139

2020 Impact Factor: 1.284

Metrics

  • PDF downloads (84)
  • HTML views (0)
  • Cited by (10)

[Back to Top]